# SDR CA080314013

- Difficulty date: March 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 15,127 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520EB
- Condition: Making Metal
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON FINAL APPROACH INTO AIRPORT THE RT ENGINE MANIFOLD PRESSURE STARTED CHANGING. THE PILOT THEN NOTICED THAT THE RT OIL PRESSURE HAD DROPPED TO THE RED LINE. THE RT PROP WAS FEATHERED AND THE ENGINE WAS SHUTDOWN. SMALL BITS OF METAL WERE FOUND UNDER THE OIL PRESSURE RELIEF VALVE. THE ENGINE WAS REMOVED AND SENT FOR WARRANTY. (TC NR 20080314013)
